Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Stopped taking thyroid medication. Thyroid removed due to cancer. Tingling in hands and feet, pain in lower back and chest

i am a 29 year old female due to getting cut off medical i havent been able to take my thyroid medicine (thyroid was removed due to cancer )and now when i wake up my hand an feet are still sleepy and tingly and now when im walking up stairs it takes breath away and today noticed some sharp pain in my lower back on right side but i feel fine not tired and 2 days ago had some pain in the middle of chest and a real bad toothache dont think its my heart because theses ailments have been going on for 3 days take into consideration i have no medical insurance
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, welcome to healthcare magic forum,
It looks like you are having some features of hypocalcaemia, (low calcium) and some fluctuation in thyroid hormone also, so it will be better if you get thyroid profile and calcium level estimation done from your blood, then only I can guide you better.
Answered: Tue, 13 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor